# SDR ASAA2017070721309

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 40,615 hours, 12,180 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 6927191553
- Condition: Severed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXCESSIVE AIR NOISE IN COCKPIT AT HIGH POWER SETTINGS. COCKPIT TO ATC AND PILOT TO PILOT COMMUNICATIONS WERE AFFECTED.  ACFT GROUNDED. DIVERTED,  RAN ENGINES AT HIGH POWER SETTINGS IAW AMM 71-00-00, NO AIR NOISE NOTED. ACCOMPLISHED ON TSR 818575.   FOUND Y HOSE SEVERED.
